# SDR HNAA2013120600601

- Difficulty date: December 6, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 53,991 hours, 59,834 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ROTATION, NR 2 AC GENERATOR CAUTION LIGHT ILLUMINATED.  AFTER THREE MINUTES,  NR 2 AC GENERATOR HOT LIGHT ILLUMINATED. CYCLED GENERATOR OFF IAW CHECK LIST.  OIL PRESSURE WAS FLOATING BETWEEN 45 AND 55.  FEATHERED NR 2 ENGINE AND PRESSURE STABILIZED AT 50 PSI.  R & R NR 2 ENGINE AND OIL COOLER IAW WC 71-00-01 AND 71-00-02.
